Trudy Instituta Matematiki i Mekhaniki UrO RAN
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2014, Volume 20, Number 1, Pages 9–16 (Mi timm1025)  

This article is cited in 2 scientific papers (total in 2 papers)

Best approximation of the differentiation operator on the class of functions analytic in a strip

R. R. Akopyanab

a Ozersk Technology Institute
b Institute of Mathematics and Computer Science, Ural Federal University

Abstract: On the class of functions analytic in a strip, we study a number of related extremal problems for the differentiation operator: the best approximation of the operator, computation of its modulus of continuity, and optimal recovery of the operator from boundary values of a function given with error on a straight line.

Keywords: approximation of operators, optimal recovery, analytic functions.

Full text: PDF file (156 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2015, 288, suppl. 1, 5–12

Bibliographic databases:

UDC: 517.977
Received: 14.10.2013

Citation: R. R. Akopyan, “Best approximation of the differentiation operator on the class of functions analytic in a strip”, Trudy Inst. Mat. i Mekh. UrO RAN, 20, no. 1, 2014, 9–16; Proc. Steklov Inst. Math. (Suppl.), 288, suppl. 1 (2015), 5–12

Citation in format AMSBIB
\Bibitem{Ako14}
\by R.~R.~Akopyan
\paper Best approximation of the differentiation operator on the class of functions analytic in a~strip
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2014
\vol 20
\issue 1
\pages 9--16
\mathnet{http://mi.mathnet.ru/timm1025}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3364187}
\elib{https://elibrary.ru/item.asp?id=21258478}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2015
\vol 288
\issue , suppl. 1
\pages 5--12
\crossref{https://doi.org/10.1134/S0081543815020029}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000352991400001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84958259743}


Linking options:
  • http://mi.mathnet.ru/eng/timm1025
  • http://mi.mathnet.ru/eng/timm/v20/i1/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. G. Rovenskaya, O. A. Novikov, “Priblizhenie analiticheskikh periodicheskikh funktsii lineinymi srednimi ryadov Fure”, Chebyshevskii sb., 17:2 (2016), 170–183  mathnet  elib
    2. R. R. Akopyan, “Optimal recovery of a derivative of an analytic function from values of the function given with an error on a part of the boundary”, Anal. Math., 44:1 (2018), 3–19  crossref  mathscinet  zmath  isi  scopus
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:253
    Full text:57
    References:36
    First page:16

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022